sexologist-icon
Medical abortion
I've been through a medicinal abortion so will that affect me in future..as that medical abortion has affected me so badly...so i want to know is it going to be normal after few days
189 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jyotsna Gupta
Gynecologist 15 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Generally the the effects of medical abortion subsides with the time. Yes this should be normal in few days. However we always recommend safe practices are all medication has some effects.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.